# SDR DALA2019041702504

- Difficulty date: April 17, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1162 LOC FROM FR 68 TO FR 69 AT AFT GALLEY AREA. REPLACED FLOOR BEAM -Y1162 LOCATED FROM FR68 TO FR69 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWING D53472780, ISSUE "D" RELEASE DATE:26-APR-18, D53474180.
